Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/130817
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorLeont’eva, A. O.en
dc.date.accessioned2024-04-05T16:33:28Z-
dc.date.available2024-04-05T16:33:28Z-
dc.date.issued2023-
dc.identifier.citationLeont'eva, A 2023, 'Bernstein-Szegő inequality for the Riesz derivative of trigonometric polynomials in Lp-spaces, 0 ⩽ p ⩽ ∞, with classical value of the sharp constant', Sbornik: Mathematics, Том. 214, № 3, стр. 411-428. https://doi.org/10.4213/sm9822eharvard_pure
dc.identifier.citationLeont'eva, A. (2023). Bernstein-Szegő inequality for the Riesz derivative of trigonometric polynomials in Lp-spaces, 0 ⩽ p ⩽ ∞, with classical value of the sharp constant. Sbornik: Mathematics, 214(3), 411-428. https://doi.org/10.4213/sm9822eapa_pure
dc.identifier.issn1064-5616-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85172709895&doi=10.4213%2fsm9822e&partnerID=40&md5=d2af41324d8ec14eccaebe23800da4571
dc.identifier.otherhttps://www.mathnet.ru/php/getFT.phtml?jrnid=sm&paperid=9822&what=fullteng&option_lang=engpdf
dc.identifier.urihttp://elar.urfu.ru/handle/10995/130817-
dc.description.abstractThe Bernstein-Szegő inequality for the Weyl derivative of real order α ⩾ 0 of trigonometric polynomials of degree n is considered. The aim is to find values of the parameters for which the sharp constant in this inequality is equal to nα (the classical value) in all Lp-spaces, 0 ⩽ p ⩽ ∞. The set of all such α is described for some important particular cases of the Weyl-Szegő derivative, namely, for the Riesz derivative and for the conjugate Riesz derivative, for all n ∈ N. © 2023 Russian Academy of Sciences,.en
dc.description.sponsorshipRussian Science Foundation, RSF: 22-21-00526en
dc.description.sponsorshipSupported by the Russian Science Foundation under project no. 22-21-00526, https://rscf.ru/en/project/22-21-00526/.en
dc.description.sponsorshipSupported by the Russian Science Foundation under project no. https://rscf.ru/en/project/22-21-00526/. AMS 2020 Mathematics Subject Classification. Primary 42A05, 26D05, 26A33.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSteklov Mathematical Institute of Russian Academy of Sciencesen
dc.relationinfo:eu-repo/grantAgreement/RSF//22-21-00526en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceSbornik: Mathematics2
dc.sourceSbornik Mathematicsen
dc.subjectBERNSTEIN-SZEGŐ INEQUALITYen
dc.subjectRIESZ DERIVATIVEen
dc.subjectSPACE L0en
dc.subjectTRIGONOMETRIC POLYNOMIALen
dc.titleBernstein-Szegő inequality for the Riesz derivative of trigonometric polynomials in Lp-spaces, 0 ⩽ p ⩽ ∞, with classical value of the sharp constanten
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.type|info:eu-repo/semantics/publishedVersionen
dc.identifier.rsi63101510-
dc.identifier.doi10.4213/sm9822e-
dc.identifier.scopus85172709895-
local.contributor.employeeLeont’eva, A.O., Ural Federal University named after the first President of Russia B. N. Yeltsin, Ekaterinburg, Russian Federationen
local.description.firstpage411-
local.description.lastpage428-
local.issue3-
local.volume214-
dc.identifier.wos001075677500007-
local.contributor.departmentUral Federal University named after the first President of Russia B. N. Yeltsin, Ekaterinburg, Russian Federationen
local.identifier.pure46004875-
local.identifier.eid2-s2.0-85172709895-
local.fund.rsf22-21-00526-
local.identifier.wosWOS:001075677500007-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85172709895.pdf569,23 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.